# SDR CA150206004

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING V&V TESTING FOR ANOTHER PROGRAM, IT WAS OBSERVED THAT WHEN PERFORMING THE DEPARTURE PROCEDURE SHOWN IN THE SCENARIO BELOW, THE FLIGHT MANAGEMENT SYSTEM (FMS) PERFORMED A FULL RIGHT TURN PRIOR TO COMMITTING TO A THE LEFT TURN. THIS ULTIMATELY RESULTS IN THE AIRCRAFT COMPLETING A FULL CIRCLE BEFORE COMMITING THE LEFT TURN AS REQUIRED BY THE PROCEDURE.
